# SDR SWAA2022030179121

- Difficulty date: March 10, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737*
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR STRAP BS 767+7' LBL 22 WL 156 / RECEIVED NEW SERVICEABLE FLOOR STRAP ON SWA P.O. # 813290/1; NEW STRAP WILL BE INSTALLED ON SWA CARD # JPANEL-141-CLOSE
